Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Take vitamin D3. Treatment for joint inflammation, muscle ache and sweating?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 189 Questions
Question
joint inflammation, muscle ache and pain.Hello. My name is XXXXXXX. 41 years, 163 cm tall, 82 kilos. Background Burmese and Indian. Born in Australia....

Currently I take vitamin D3 and krill oil. Non smoker and drinker.

I have shoulder, neck, elbow wrist, hip (sometimes) pain. Inflammation in my joints, can't lift arms above shoulders. Worse at night and upon awakening.

Sometimes hot, sweaty moments. (over a year now). Periods every three to six weeks.

Feels like every mornings a struggle, no energy, lack motivation.

Mum went through menopause at 44, with a breeze... Could this be? I am sick of taking ibuprofen.

NEED TO FEEL MY OLD SELF AGAIN, NOT 80!

Thank you for your time.
Posted Tue, 5 Mar 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Sathyadharan Panneer 5 hours later
Hai,

Thanks for writing in,

Seems you are suffering from multiple joint pain - Polyarthritis with early morning stiffness. Rheumatoid arthritis is one of the most common causes for Polyarthritis. Hot sweats, depression, lack of energy with irregular periods might be due to peri-menopausal syndrome.

I would suggest you to get yourself examined by an Orthopaedician for multiple joint pains and also get opinion from your Gynaecologist for your perimenopausal syndrome. You would be asked to undergo few blood tests like Hb, RBS, TLC, DLC, ESR, RA factor, CRP and Thyroid profile along with routine urine examination. These investigations will help us find out the exact cause. Discuss with your doctor.

You can continue Vit.D and calcium supplements. Pain killers like Indomethacin 25mg can be taken to reduce stiffness and pain. Routine physical activity is always advised as this will prevent stiffness from aggravating.

Please feel free to ask your doubts. Get well soon.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Take vitamin D3. Treatment for joint inflammation, muscle ache and sweating? 5 days later
Thank you Dr. I am going to go and get myself checked out. Regards.XXXXXXX.
 
 
Answered by Dr. Sathyadharan Panneer 55 minutes later
Good. Get well soon.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Take vitamin D3. Treatment for joint inflammation, muscle ache and sweating? 15 hours later
Dear Doc

You were correct. I have been diagnosed with Rheumatoid Arthritis.

Thank you so much for your time. I hope other people appreciate all you doctors. What a wonderful service.

You are appreciated in Australia.

Warmest regards XXXXXXX. :-)
 
 
Answered by Dr. Sathyadharan Panneer 4 hours later
Dear XXXXXXX,

Thanks.

Rheumatoid Arthritis can be well controlled by medications if taken regularly as advised by your doctor. Your doctor might ask you to review frequently for next few months to titrate the dosage of medications. Physical exercises, Yoga, etc., have shown to decrease the acute exacerbations and complications of the disease.

Wish you a good health !

Regards :)

Please give your valuable feedback by rating the answer.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor